Alert archive / New Mexico / Red Flag Warnings in 2011
Red Flag Warning 11, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Mar 2, 2011, 3:39 PM MST. It took effect at Mar 3, 2011, 11:00 AM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2011, 3:39 PM MST (22:39 UTC)
- In effect from
- Mar 3, 2011, 11:00 AM MST
- Expired
- Mar 3, 2011, 6:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
371 WWUS85 KABQ 022239 RFWABQ FIRE WEATHER PRODUCT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 339 PM MST WED MAR 2 2011 ...RED FLAG WARNING REST OF THE THE AFTERNOON FOR EASTERN TORRANCE AND FAR SOUTHWEST SAN MIGUEL COUNTIES DUE TO STRONG WINDS AND LOW HUMIDITY... ...RED FLAG WARNING THURSDAY AFTERNOON FOR CENTRAL AND EASTERN TORRANCE...SOUTHWEST SAN MIGUEL...GUADALUPE AND DE BACA COUNTIES DUE TO STRONG WINDS AND LOW HUMIDITY... .RED FLAG CONDITIONS SUBSIDING AN HOUR OR SO EITHER SIDE OF SUNSET TODAY. THIS AREA IS EXPECTED TO EXPAND SOME ON THURSDAY AS THE WINDS TREND A LITTLE STRONGER. THE STRONGER BREEZES AND LOW HUMIDITY WILL BE ACCOMPANIED WITH INCREASED ATMOSPHERIC INSTABILITY AND WELL ABOVE NORMAL TEMPERATURES. POOR TO MODERATE HUMIDITY RECOVERIES WILL ALSO PRECEDE THE CRITICAL DAYTIME CONDITIONS. NMZ107-030100- /O.UPG.KABQ.FW.A.0009.110303T1900Z-110304T0100Z/ /O.NEW.KABQ.FW.W.0011.110303T1900Z-110304T0100Z/ /O.CON.KABQ.FW.W.0010.000000T0000Z-110303T0100Z/ NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 339 PM MST WED MAR 2 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM MST THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING. * WINDS...SUSTAINED 20 FOOT WINDS BETWEEN 22 AND 30 MPH WITH GUSTS BETWEEN 35 AND 45 MPH. STRONGEST WINDS EXPECTED ON THURSDAY. * RELATIVE HUMIDITY...MINIMUMS BETWEEN 5 AND 12 PERCENT. * TIMING...PEAK CONDITIONS WILL OCCUR BOTH DAYS BETWEEN 2 AND 5 PM MST. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ108-030100- /O.UPG.KABQ.FW.A.0009.110303T1900Z-110304T0100Z/ /O.NEW.KABQ.FW.W.0011.110303T1900Z-110304T0100Z/ NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 339 PM MST WED MAR 2 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM MST THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WINDS...SUSTAINED 20 FOOT WINDS BETWEEN 20 AND27 MPH WITH GUSTS BETWEEN 32 AND 40 MPH. * RELATIVE HUMIDITY...EXPECT HUMIDITIES BETWEEN 7 AND 11 PERCENT. * TIMING...PEAK CONDITIONS SHOULD OCCUR BETWEEN 2 TO 5 PM MST. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 43
2 follow-up statements
266 WWUS85 KABQ 030101 RFWABQ FIRE WEATHER PRODUCT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 601 PM MST WED MAR 2 2011 ...RED FLAG WARNING IS IN EFFECT BETWEEN NOON AND 6 PM THURSDAY FOR CENTRAL AND EASTERN TORRANCE COUNTY AND MUCH OF THE EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITY... .RED FLAG CONDITIONS WILL RETURN THURSDAY AFTERNOON...THOUGH THE AREA AFFECTED WILL EXPAND FROM TODAY AS THE WINDS TREND A LITTLE STRONGER. THE STRONGER BREEZES AND LOW HUMIDITY WILL BE ACCOMPANIED WITH INCREASED ATMOSPHERIC INSTABILITY AND WELL ABOVE NORMAL TEMPERATURES. POOR TO MODERATE HUMIDITY RECOVERIES WILL ALSO PRECEDE THE CRITICAL DAYTIME CONDITIONS. NMZ107-031500- /O.EXP.KABQ.FW.W.0010.000000T0000Z-110303T0100Z/ /O.CON.KABQ.FW.W.0011.110303T1900Z-110304T0100Z/ NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 601 PM MST WED MAR 2 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM MST THURSDAY... ...RED FLAG WARNING WILL EXPIRE AT 6 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM MST THURSDAY. * WINDS...SUSTAINED 20 FOOT WINDS BETWEEN 22 AND 30 MPH WITH GUSTS BETWEEN 35 AND 45 MPH. STRONGEST WINDS ARE EXPECTED DURING THE MID AFTERNOON HOURS ON THURSDAY. * RELATIVE HUMIDITY...MINIMUMS BETWEEN 5 AND 12 PERCENT. * TIMING...PEAK CONDITIONS WILL OCCUR BETWEEN 1 AND 5 PM MST. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ108-031500- /O.CON.KABQ.FW.W.0011.110303T1900Z-110304T0100Z/ NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 601 PM MST WED MAR 2 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM MST THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM MST THURSDAY. * WINDS...SUSTAINED 20 FOOT WINDS BETWEEN 20 AND 30 MPH WITH GUSTS BETWEEN 32 AND 40 MPH. THE STRONGEST WINDS ARE EXPECTED IN WESTERN GUADALUPE COUNTY. * RELATIVE HUMIDITY...EXPECT MINIMUM HUMIDITIES BETWEEN 7 AND 11 PERCENT. * TIMING...PEAK CONDITIONS SHOULD OCCUR BETWEEN 1 TO 5 PM MST. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 34
592 WWUS85 KABQ 031217 RFWABQ FIRE WEATHER PRODUCT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 517 AM MST THU MAR 3 2011 ...RED FLAG WARNING IS IN EFFECT BETWEEN 11AM TO 6PM TODAY FOR CENTRAL AND EASTERN TORRANCE COUNTY AND MUCH OF THE EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITY... .RED FLAG CONDITIONS WILL RETURN TODAY AND WILL EXPAND IN AREAL COVERAGE COMPARED TO THE CRITICAL AREA THAT WAS OBSERVED YESTERDAY. THE STRONGEST WINDS WILL IMPACT THE AREA FROM NEAR CLINES CORNERS TO SANTA ROSA. SINGLE DIGIT HUMIDITIES ARE EXPECTED ACROSS A GOOD PORTIONS OF THE EAST CENTRAL PLAINS. THESE CONDITIONS WILL BE COMBINED WITH INCREASED ATMOSPHERIC INSTABILITY AS WELL AS AFTERNOON TEMPERATURES RANGING BETWEEN 10 TO 20 DEGREES ABOVE NORMAL. POOR TO MODERATE HUMIDITY RECOVERIES WILL ALSO PRECEDE THIS CRITICAL FIRE WEATHER GROWING EVENT PERIOD. NMZ107-108-040100- /O.EXT.KABQ.FW.W.0011.110303T1800Z-110304T0100Z/ NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 517 AM MST THU MAR 3 2011 ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS EVENING... THE RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS EVENING. * WINDS...SUSTAINED 20 FOOT WINDS BETWEEN 20 AND 27 MPH WITH GUSTS BETWEEN 35 AND 45 MPH. THE STRONGEST WINDS ARE EXPECTED ACROSS EASTERN TORRANCE AND WESTERN GUADALUPE COUNTY. * RELATIVE HUMIDITY...EXPECT MINIMUM HUMIDITIES BETWEEN 7 AND 13 PERCENT. * TIMING...PEAK CONDITIONS SHOULD OCCUR BETWEEN 1 TO 4 PM MST AND FAVOR THE AREA BETWEEN CLINES CORNERS TO SANTA ROSA. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 50
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Mar 2, 3:20 PM MST, 19 minutes earlier.
Area forecast discussion, Mar 2, 3:20 PM MST, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 320 PM MST WED MAR 2 2011 .DISCUSSION... ONGOING FORECAST PACKAGE IN GREAT SHAPE AND MADE NO MAJOR CHANGES. PRIMARY CHALLENGES WILL FOCUS ON CRITICAL FIRE WEATHER IN THE NEAR TERM...THEN TRANSITIONING TO PCPN CHANCES FRI/FRI NIGHT AS AN UPPER LEVEL DISTURBANCE/ASSOCIATED COLD FRONT SWEEP ACROSS NM...THEN BACK TO A POTENTIALLY MORE SIGNIFICANT FIRE WEATHER OUTBREAK EARLY NEXT WEEK. ZONAL FLOW CONTINUES ACROSS THE LAND OF ENCHANTMENT WITH SOME MID AND HIGH CLOUDS DRIFTING THROUGH THE NRN TIER OF THE FORECAST AREA. MEANWHILE...A SURFACE BOUNDARY HAS OOZED INTO THE NE/EC PLAINS... GENERALLY LOCATED ALONG A LINE FROM BETWEEN RATON AND CLAYTON...TO JUST WEST OF TUCUMCARI. MEANWHILE...GUSTY WINDS ARE NOTED ACROSS A GOOD PORTION OF WRN/CENTRAL NEW MEXICO. THIS IS LEADING TO CRITICAL FIRE WEATHER CONDITIONS NEAR CLINES CORNERS. FOR TONIGHT...EXPECT A BATCH OF MID/HIGH CLOUDS TO DRIFT ACROSS THE STATE. ELEVATED WINDS AND CLOUD COVER SHOULD LIMIT RADIATIONAL COOLING...THUS HAVE RAISED OVERNIGHT LOWS WITH MOST AREAS 10-20F ABOVE EARLY MARCH NORMALS. ZONAL FLOW WILL PERSIST INTO THURSDAY...WITH A LITTLE STRONGER UPR LEVEL GRADIENT. MOST AREAS SHOULD MIX TO AROUND 650MB...PRODUCING A BREEZY TO WINDY DAY ALONG AND EAST OF THE CENTRAL MTN CHAIN...SAVE THE NE PLAINS AS A 1002MB LOW DEVELOPS OVER THIS REGION. WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS WILL LIKELY DEVELOP ALONG/SOUTH OF INTERSTATE 40. A WEAK UPPER LEVEL DISTURBANCE WILL BUCKLE THE FLOW ON FRIDAY AND SWING THROUGH THE NRN/ERN TIER OF NEW MEXICO THROUGH FRIDAY NIGHT. BIG QUESTION WILL BE MOISTURE AVAILABILITY...HOWEVER ALL MODELS ARE PRETTY AGGRESSIVE ON BRINGING ACCEPTABLE LEVELS TO THE REGION. THE GFS IS MORE BULLISH ON UPR LEVEL DYNAMICS...WHICH EXPLAINS THE MUCH HIGHER QPF VALUES. ATTM...WILL CONTINUE WITH INHERITED LOW QPF BUT SCATTERED POP COVERAGE. IN ADDITION...IT APPEARS ENOUGH INSTABILITY WILL BE PRESENT TO PUSH LIFTED INDEX VALUES TO AROUND -2C...LEADING TO A FEW ISOLATED STRIKES. A STRONG COLD FRONT WILL PLUNGE THROUGH THE ERN PLAINS. HIGH TEMPERATURES 20 DEGREES ABOVE NORMAL FOR THURS IN THE EAST WILL BE REPLACED WITH 5-10F BELOW AVERAGE BY SATURDAY. GFS/NAM DISAGREE WITH HOW QUICK THE FRONT WILL CLEAR THE ERN PLAINS AND THIS WILL HAVE A SIGNIFICANT IMPACT ON THURSDAY/S READINGS. NORTHWEST FLOW IS PROGGED FOR THE WEEKEND...THEN BACKING TO A ZONAL PATTERN FOR MONDAY AS ANOTHER PACIFIC DISTURBANCE MIGRATES THROUGH THE INTERMOUNTAIN WEST. EXPECT WINDS TO GRADUALLY RAMP-UP EACH DAY... LEADING TO AN INCREASED FIRE WEATHER THREAT BY EARLY NEXT WEEK. THE UPCOMING SYSTEM APPEARS TO BE A WINDY VERSUS WET SYSTEM...THUS FIRE WEATHER CONCERNS MAY BE SIGNIFICANTLY ELEVATED DURING THIS PERIOD... ESPECIALLY MONDAY. COOLER READINGS WILL DEVELOP IN THE POST TROUGH ENVIRONMENT. DPORTER && .AVIATION... VFR CONDITIONS EXPECTED DURING THE NEXT 24 HOURS. SFC WIND SPEEDS SLIGHTLY TO MODERATELY HIGHER THU AFTN COMPARED TO TODAY... ESPECIALLY CENTRAL MT CHAIN EAST TO VCNTY OF SFC BOUNDARY THAT WILL STRETCH FROM NEAR OR A LITTLE E OF PORTALES TO NEAR OR JUST W OF TUCUMCARI AND CLAYTON. GUSTS BETWEEN 35 AND 40 KT POSSIBLE IN THIS SAME AREA...ESPECIALLY TORRANCE...GUADALUPE AND DE BACA COUNTIES. NEXT AVIATION DISCUSSION SCHEDULED FOR 10Z. 43 && .FIRE WEATHER... RED FLAG WARNING TO CONTINUE AS BEFORE TO THE 01Z EXPIRATION TIME THIS EVE FOR ZONE 107...AFTER WHICH TIME APPROXIMATELY THE WIND SPEEDS FOLLOWED BY RH WILL RETREAT FROM CRITICAL VALUES. WITH SLIGHT INCREASE IN PROJECTED WIND SPEEDS THU AFTN HAVE DECIDED TO UPGRADE WATCH EARLIER ISSUED FOR ZONES 107 AND 108 THU TO A RED FLAG WARNING. THIS AGAIN MAINLY TO EMPHASIZE CENTRAL AND E TORRANCE COUNTY OVER TO GUADALUPE AND DE BACA COUNTIES. ABOVE NORMAL TEMPERATURES...FAIRLY STEEP LAPSE RATES AND ANTECEDENT POOR HUMIDITY RECOVERY WILL ACCOMPANY THE WIND AND LOW HUMIDITY. WILL CONTINUE TO HOLD OFF ON ANY POSSIBLE WATCH ON FRIDAY AS HUMIDITY VALUES LOOK TO BE IN QUESTION AND BELIEVE THAT ONLY A RELATIVELY SMALL PORTION OF ZONE 108...SOUTHWEST PORTION...WOULD BE A POSSIBILITY AT THIS TIME. HUMIDITY RECOVERIES STILL POOR TO FAIR MOST AREAS TONIGHT. SOME HIGH CLOUDS DRIFTING ACROSS TO HELP LESSEN RECOVERIES A BIT TONIGHT AND SOME SLIGHT TO MODERATE BREEZES TO LINGER ALL NIGHT...ESPECIALLY HIGH TERRAIN AND E OF CENTRAL MTN CHAIN. WEAK BACK DOOR SFC FRONT IN E CENTRAL AND NE NM EXPECTED TO RETREAT BACK E TONIGHT AND EARLY THU. VENTILATION LIKELY TO INCREASE ON THURSDAY AND SINGLE DIGIT HUMIDITY VALUES WILL BE POSSIBLE ACROSS PORTIONS OF THE EASTERN PLAINS DUE TO DOWNSLOPING EFFECTS OFF THE CENTRAL MOUNTAINS. FRIDAY REMAINS A BIT OF A QUESTION MARK AS THE WEATHER MODELS CONTINUE TO DEPICT A SIGNIFICANT MID AND UPPER LEVEL TROUGH PASSAGE OVER THE CENTRAL ROCKIES. WINDS LIKELY TO BE STRONGEST IN THE AFTN ACROSS TORRANCE...GUADALUPE...DE BACA AND PERHAPS LINCOLN COUNTIES... BUT A RELATIVELY SMALL PORTION OF ZONE 108 APPEARS TO HAVE SOME VULNERABILITY TO CRITICAL FIRE WEATHER CONDITIONS OF WIND AND RH. BUT FOR NOW APPEARS TO BE TOO SMALL AN AREA AND PERHAPS TOO SHORT A DURATION TO JUSTIFY A WATCH ISSUANCE AT THIS TIME. PRECIPITATION CHANCES REMAIN THE BEST ACROSS THE FAR NORTH WITH SOME WETTING PRECIPITATION POTENTIAL ACROSS NORTH CENTRAL AND NORTHEAST AREAS. MODELS HAVE BEEN CONSISTENT WITH THAT INDICATION PAST FEW DAYS. STILL SOME THUNDER POTENTIAL ACROSS NORTH CENTRAL AND NORTHEAST AREAS. A FEW CLOUD TO GROUND LIGHTNING STRIKES POSSIBLE AND SHOULD BE MONITORED FOR POTENTIAL IGNITIONS ACROSS THE NORTHEAST ALTHOUGH THEY WOULD BE ACCOMPANIED WITH HIGHER HUMIDITY THAN RECENT DAYS. BETTER HUMIDITY RECOVERIES SHOULD DEVELOP IN NORTHERN AND EASTERN AREAS EARLY SATURDAY AS COOLER AIR ENTERS THAT REGION. A MID LEVEL DRY SLOT WILL AFFECT WESTERN AREAS AND PROVIDE MORE MODERATE RECOVERIES THERE. COOLER THAN NORMAL TEMPERATURES ACROSS THE E... ESPECIALLY NE...STILL EXPECTED ON SATURDAY WITH CLOSER TO NORMAL READINGS ACROSS THE WEST. THIS SHOULD LEAD TO LESS VENTILATION AREAWIDE AS COMPARED TO THE PREVIOUS DAYS BUT STILL NOT TOO BAD MAJORITY OF THE AREA. A DRIER...NEARLY ZONAL FLOW IS STILL EXPECTED FOR SUNDAY AND THE MODELS HAVE BEEN SHOWING THIS FOR THE PAST SEVERAL DAYS. TEMPS WILL WARM AND THIS WILL LEAD TO A LOWERING IN HUMIDITY. THE MID LEVEL DRY SLOT SHOULD BE OVER A LARGER PORTION OF THE AREA SO EXPECT SOME CRITICALLY LOW READINGS ACROSS THE SOUTH AND EAST. STILL LOOKING AT A CRITICAL FIRE WEATHER EVENT POTENTIAL FOR THE MONDAY TO TUESDAY PERIOD. SIGNIFICANT INCREASE IN WIND SPEEDS STILL EXPECTED OUT AHEAD OF A MORE VIGOROUS PACIFIC LOW. MODELS STILL SHOW ADVECTION OF HIGHER DEWPOINTS FROM THE PACIFIC ACROSS THE WEST AND NOT LIKELY TO SEE TOO MUCH OF THAT REACHING EASTERN AREAS... ESPECIALLY WITH SIGNIFICANT MIXING. SOME PRECIPITATION REMAINS POSSIBLE ACROSS THE NORTHWEST THIRD DURING THIS SAME PERIOD AS COOLER AIR AND HIGHER HUMIDITY AFFECTS THAT AREA. 43 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 32 62 30 54 / 0 5 5 10 DULCE........................... 24 59 23 51 / 0 0 10 30 CUBA............................ 25 62 23 52 / 0 0 5 10 GALLUP.......................... 24 61 23 53 / 0 0 5 10 EL MORRO........................ 24 59 24 50 / 0 0 0 10 GRANTS.......................... 23 63 26 56 / 0 0 0 5 QUEMADO......................... 30 63 25 56 / 0 0 0 5 GLENWOOD........................ 37 71 35 65 / 0 0 0 0 CHAMA........................... 25 52 18 44 / 0 5 10 30 LOS ALAMOS...................... 42 61 28 55 / 0 0 5 10 PECOS........................... 34 62 27 54 / 0 0 5 10 CERRO/QUESTA.................... 31 56 20 50 / 0 0 5 20 RED RIVER....................... 32 49 21 41 / 0 0 5 30 ANGEL FIRE...................... 31 52 19 45 / 0 0 5 30 TAOS............................ 25 59 25 51 / 0 0 5 20 MORA............................ 34 59 27 50 / 0 0 5 20 ESPANOLA........................ 24 69 31 59 / 0 0 0 10 SANTA FE........................ 35 63 27 55 / 0 0 5 10 SANTA FE AIRPORT................ 32 65 29 56 / 0 0 0 10 ALBUQUERQUE FOOTHILLS........... 35 67 38 59 / 0 0 0 5 ALBUQUERQUE HEIGHTS............. 39 68 39 60 / 0 0 0 5 ALBUQUERQUE VALLEY.............. 29 70 33 62 / 0 0 0 5 ALBUQUERQUE WEST MESA........... 32 69 37 61 / 0 0 0 0 LOS LUNAS....................... 28 71 32 63 / 0 0 0 5 RIO RANCHO...................... 30 69 37 60 / 0 0 0 5 SOCORRO......................... 40 77 40 66 / 0 0 0 5 SANDIA PARK/CEDAR CREST......... 36 68 31 58 / 0 0 0 5 TIJERAS......................... 32 70 34 61 / 0 0 0 5 MORIARTY/ESTANCIA............... 28 68 32 59 / 0 0 0 5 CLINES CORNERS.................. 37 64 30 55 / 0 0 0 5 GRAN QUIVIRA.................... 39 69 38 60 / 0 0 0 5 CARRIZOZO....................... 43 71 38 62 / 0 0 0 0 RUIDOSO......................... 43 62 42 57 / 0 0 0 0 CAPULIN......................... 32 67 28 47 / 0 0 5 30 RATON........................... 31 70 28 51 / 0 0 5 30 SPRINGER........................ 33 69 30 53 / 0 0 5 30 LAS VEGAS....................... 36 66 29 53 / 0 0 5 10 CLAYTON......................... 37 76 33 53 / 0 0 5 20 ROY............................. 37 72 33 53 / 0 0 5 20 CONCHAS......................... 41 80 36 61 / 0 0 0 20 SANTA ROSA...................... 40 78 37 63 / 0 0 0 10 TUCUMCARI....................... 42 81 37 62 / 0 0 0 10 CLOVIS.......................... 42 80 36 65 / 0 0 0 10 PORTALES........................ 42 80 36 66 / 0 0 0 10 FORT SUMNER..................... 42 82 39 67 / 0 0 0 5 ROSWELL......................... 40 85 41 76 / 0 0 0 0 PICACHO......................... 40 79 43 71 / 0 0 0 0 ELK............................. 40 75 42 67 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TO 6 PM MST THURSDAY FOR THE FOLLOWING ZONES...NMZ107-108. && 46/43
Hazardous weather outlook, Mar 2, 5:15 AM MST, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 515 AM MST WED MAR 2 2011 NMZ501>540-031200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 515 AM MST WED MAR 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR THE CENTRAL HIGHLANDS OF NEW MEXICO WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE A FEW HOURS OF CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG WINDS AND LOW HUMIDITY WILL CREATE A FEW HOURS OF CRITICAL FIRE WEATHER CONDITIONS AGAIN ON THURSDAY AFTERNOON FROM THE CENTRAL HIGHLANDS EASTWARD TO THE PLAINS NEAR THE TEXAS BORDER. .SPOTTER INFORMATION STATEMENT... CONTACT YOUR LOCAL LAW ENFORCEMENT AT 911 AND THE NATIONAL WEATHER SERVICE AT 1.888.386.7637 TO REPORT WILDFIRE OUTBREAKS. 52
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 3:17 AM MST | Fire Weather Watch | ABQ | 12 hr | |
| Mar 2, 3:17 AM MST | Red Flag Warning | ABQ | 15 hr |
Nearby
Red Flag Warnings in New Mexico, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.